# SDR USAA2011081500021

- Difficulty date: August 11, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,132 hours, 39,688 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22909
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

178 BULKHEAD INSP. - CRACK AT ROUTING HOLE OF FUSELAGE FRAME AT BS 500C, S20L.  REPAIRED FUSELAGE FRAME AT BS 500C, S20L IAW B737 SRM 53-00-07, REPAIR 13.
